# SDR GLBA20090909H

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 26,001 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE BELLY SKIN AT B.L. 29.0 AND F.S. 303.25. CRACK IS APPROXIMATELY 2.250" IN LENGTH. MAINTENANCE REPAIRED THE BELLY SKIN AT F.S. 303.25 AND B.L 29.0 IAW EO 09-1900-53-016.  RII INSPECTION WAS PERFORMED IAW EO 09-1900-53-016. INSPECTION WAS SATISFACTORY.
